# SDR DALA2024020901780

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 96,802 hours, 41,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 EMER LIGHT (UNARMED) LIGHT ON O/H COVER/TILE FALLS OUT. CORRECTIVE ACTION: SECURED EMER LIGHT COVER - OPS NORMAL. (5393082)
